Inventiones mathematicae

, Volume 53, Issue 2, pp 165–184

Representations of Coxeter groups and Hecke algebras

  • David Kazhdan
  • George Lusztig
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Benson, C.T., Curtis, C.W.: On the degrees and rationality of certain characters of finite Chevalley groups, Trans. Amer. Math. Soc.165, 251–273 (1972) and202, 405–406 (1975)Google Scholar
  2. 2.
    Bourbaki, N.: Groupes et algèbres de Lie, Chapitres 4, 5, 6, Paris: Hermann 1968Google Scholar
  3. 3.
    Curtis, C.W., Iwahori, N., Kilmoyer, R.: Hecke algebras and characters of parabolic type of finite groups with (B, N) pair, I.H.E.S. Publ. Math.40, 81–116 (1972)Google Scholar
  4. 4.
    Delorme, P.: Extensions dans la categorieO de Bernstein-Gelfand-Gelfand. Applications, preprint, Palaiseau, 1978Google Scholar
  5. 5.
    Grothendieck, A., SGA2, Amsterdam: North Holland 1968Google Scholar
  6. 6.
    Jantzen, C.J.: Moduln mit einem höchsten Gewicht. Habilitationsschrift, Bonn, 1977Google Scholar
  7. 7.
    Joseph, A.: A characteristic variety for the primitive spectrum of a semisimple Lie algebra, preprint, Bonn, 1976Google Scholar
  8. 8.
    Joseph, A.:W-module structure in the primitive spectrum of the enveloping algebra of a semisimple Lie algebra, preprint, Tel-Aviv, 1978Google Scholar
  9. 9.
    Knuth, D.E.: The art of computer programming, Addison-Wesley, 1975Google Scholar
  10. 10.
    Lusztig, G.: A class of irreducible representations of a Weyl group, in press (1979)Google Scholar
  11. 11.
    Verma, D.N.: Möblus inversion for the Bruhat ordering on a Weyl group. Ann. Sci. E.N.S., 4e serie, t.4, 393–398 (1971)Google Scholar
  12. 12.
    Vogan, D.: A generalized τ-invariant for the primitive spectrum of a semisimple Lie algebra, preprint, Princeton, 1978Google Scholar
  13. 13.
    Vogan, D.: Ordering in the primitive spectrum of a semisimple Lie algebra, preprint, Princeton, 1978Google Scholar
  14. 14.
    Vogan, D.: Irreducible characters of semisimple Lie groups II. The Kazhdan-Lusztig conjectures, manuscript, 1979Google Scholar

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • David Kazhdan
    • 1
  • George Lusztig
    • 2
  1. 1.Department of MathematicsHarvard UniversityCambridgeUSA
  2. 2.Department of MathematicsMITCambridgeUSA

Personalised recommendations